# SDR GTIA20130804411

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 23,878 hours, 11,438 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Dislodged
- Location: Seat 25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25R, OXYGEN MASK FELL.  PREFORMED O2 DROP TEST IAW ACFT MM.  OPS CHECKED GOOD.
